# SDR FDEA201803270785

- Difficulty date: March 27, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 34,188 hours, 20,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Making Metal
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST SYSTEM INADVERTENTLY ACTIVATED WHEN  OPENING DOOR MANUALLY.  SLIDE DID NOT DEPLOY.   REMOVED AND REPLACED THE L1 DOOR EMERGENCY POWER RESERVOIR CYLINDER IAW AMM 52-11-30-4.   INSTALLED THE ORGINAL L1 DOOR SLIDE IAW AMM 25-66-01-4. OPS CHECKED GOOD.
